MAUDE Adverse Event Report: ARTHREX, INC. KL FBTK RC W/ (BLU)FT & (W/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. KL FBTK RC W/ (BLU)FT & (W/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES
Model Number KL FBTK RC W/ (BLU)FT & (W/BLK)#2 MTS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device has not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that, during a right shoulder cuff repair surgery, the anchor just pulled out.There was no harm for patient, operator or third party.The surgery was finished successfully with a different device.The surgeon switched to another surgical technique.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-3653tsp serial/batch number (b)(6) was received for investigation.Functional testing was not performed as it is not applicable to this device.Visual inspection of the returned device revealed no problems with the inserter.However, the evaluation showed that the sutures in the anchor system were frayed.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.

Brand Name
KL FBTK RC W/ (BLU)FT & (W/BLK)#2 MTS
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19466937
Report Number1220246-2024-04907
Device Sequence Number12625602
Product Code MBI
UDI-Device Identifier00888867370067
UDI-Public00888867370067
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL FBTK RC W/ (BLU)FT & (W/BLK)#2 MTS
Device Catalogue NumberAR-3653TSP
Device Lot Number14984211
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown